Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/17797
Title: Швидкість збіжності для точної асимптотики рядів великих ухилень
Other Titles: The Convergence Rate in Precise Asymptotics for Series of Large Deviations
Скорость сходимости точной ассимптотики для рядов больших уклонений
Authors: Грегуль, Юлія Олександрівна
Gregul, Y. O.
Грегуль, Ю. А.
Keywords: Точна асимптотика
Швидкість збіжності
Ряд великих ухилень
Precise asymptotics
Convergence rate
Series of large deviations
Точная ассимптотика
Скорость сходимости
Ряд больших уклонений
Issue Date: 2015
Publisher: НТУУ «КПІ»
Citation: Грегуль Ю. О. Швидкість збіжності для точної асимптотики рядів великих ухилень / Ю. О. Грегуль // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2015. – № 4(102). – С. 26–33. – Бібліогр.: 10 назв.
URI: http://ela.kpi.ua/handle/123456789/17797
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 4(102)

Files in This Item:
File Description SizeFormat 
NV2015-4_4Gregul.pdf270.88 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.